# SDR AALA202311091470

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737823
- Aircraft serial: 44476
- Aircraft time: 8,557 hours, 3,153 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D ENTRY DOOR DIFFICULT TO OPEN AND CLOSE.**SUPPLEMENTAL REPORT FOR (AALA202311071470): ADJUSTED LAVATORY D DOOR HINGE. PER AMM 25-40-14. FUNCTIONAL CHECK GOOD**(CLOSED).
